Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Existence of a fixed point for nonexpansive mappings with closed values
HTML articles powered by AMS MathViewer

by J. T. Markin PDF
Proc. Amer. Math. Soc. 59 (1976), 255-259 Request permission

Abstract:

Fixed point existence and fixed point stability results are presented for nonexpansive mappings of a Banach space $B$ into the family of nonempty closed bounded convex subsets of $B$, where $B$ is assumed separable, strictly convex, and reflexive with a weakly continuous duality mapping.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10
  • Retrieve articles in all journals with MSC: 47H10
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 59 (1976), 255-259
  • MSC: Primary 47H10
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0420349-2
  • MathSciNet review: 0420349